# SDR AALA2019032209004

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 30,220 hours, 12,009 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Gauge
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ALTITUDE, THE RT FUEL GUAGE READ 700 LBS LESS THAN THE LT FUEL GUAGE, EVEN THOUGH  CENTER TANK FUEL WAS BURNED FOR THE FIRST HOUR OF FLIGHT AT ENGINE SHUTDOWN, THE IMBALANCE IS  4.07 / 3.42. THE FUEL BURN FOR BOTH ENGINES WAS THE SAME.  MAINTENANCE ACCOMPLISHED FQIS BITE TEST WITH NO FAULTS FOUND.  RAN FUEL PUMPS WITH VALVES CLOSED, FOUND NO APPARENT FUEL MIGRATION ON THE GROUND. NO HISTORY FOR THIS ISSUE. RETURNED TO SERVICE.
